On Lyapunov control of the Duffing equation


Nijmeijer, Henk and Berghuis, Harry (1995) On Lyapunov control of the Duffing equation. IEEE transactions on circuits and systems I: Fundamental theory and applications, 42 (8). pp. 473-477. ISSN 1057-7122

open access
Abstract:We develop feedback control strategies for a chaotic dynamic system such as the Duffing equation. Our controllers are of the so-called Lyapunov-type and are inspired by robot manipulator feedback controls. The different controllers we propose include observer-based controllers that can cope with parametric uncertainties of the original system. Some simulation examples support the developed methods
Item Type:Article
Copyright:© 1995 IEEE
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/30199
Official URL:https://doi.org/10.1109/81.404059
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page

Metis ID: 140839